# SDR SWIA200110377

- Difficulty date: November 24, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 30,159 hours, 37,817 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

RIGHT POWER LEVER WOULD NOT RETARD TO FLIGHT IDLE IN CRUISE FL22.0 OAT-15.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN CHECK. INSPECTED CABLE FROM POWER LEVER AND ENGINE QUADRANT.  CYCLED POWER LEVER SEVERAL TIMES.  INSPECTED CABLE FROM ENGINE QUADRANT TO HMU.  CABLE WAS TIGHT.  REMOVED AND REPLACED CABLE ASSEMBLY IAW 76-10-02.  OPS CHECK GOOD.
